FREE Shippingto US, AU, UK and EU on all orders over $149
/ / /

Befron 100 mg / 100 ml 5 ml oral suspension

$9.10

0b70903b4363

Description

BEFRON

the Trade name
of BEFRON

the International unlicensed

name Ibuprofen Dosage Form Suspension of 100 Mg / 5 of ml

Structure
of 5 ml of suspension contains
active agent – an ibuprofen of 100 mg,
excipients: citric acid monohydrate, citrate sodium a dihydrate, Natrium benzoicum, potassium to atsesulfa, sorbitol of 70%, gum xanthane, polysorbate 80 (Thwin 80), silicon dioxide colloidal anhydrous (Aerosil 200), sugar the refined (sucrose), grape fragrance, water cleaned.

The description
Homogeneous suspension from white till light gray color with a characteristic smell.

Pharmacotherapeutic group
Non-steroidal anti-inflammatory drugs.
Propionic acid derivatives.
The code of automatic telephone exchange M01AE01

The pharmacological

Pharmacokinetics Quickly properties is soaked up from digestive tract. The maximum concentration in plasma is defined in 1-2 hours. Communication with proteins of blood plasma – 90%. Elimination half-life about 2 hours. Is exposed to metabolism in a liver. It is removed by kidneys (in an invariable look no more than 1%) and to a lesser extent, with bile.

BEFRON pharmacodynamics – non-steroidal anti-inflammatory drug. Has anesthetic, febrifugal and anti-inflammatory effect. The mechanism of action of an ibuprofen is caused by slowing down of synthesis of inflammatory prostaglandins due to cyclooxygenase enzyme blocking.
Action of Befrona® for children can continue till 8 o’clock.

Indications
of BEFRON apply at children from 3 months of life to 12 years as febrifugal and anesthetic at:
– acute respiratory viral infections
– flu
– post-inoculative reactions
– the infectious and inflammatory diseases which are followed by fervescence
– head and a toothache
– migraine
– neuralgia
– ear pains and in a throat
– pain in stretchings and other types of pain

the Route of administration and doses
take the Drug inside.
Before the use the contents of a bottle should be shaken up well. The drug is taken after a meal, with a large amount of liquid. The measured spoon (capacity of 2.5 and 5 ml) enclosed in packing allows to dose correctly and rationally drug. The dose is established depending on age and the body weight of the child.
The diseases which are followed by fervescence and pain
the Dosage for children depends on age and the body weight of the child. The single dose makes 5-10 mg/kg of body weight of the child 3-4 times a day. Maximum daily dose of 25-30 mg/kg of body weight of the child.
To children aged:
3-6 months: on 2.5 ml 3 times within 24 hours, no more than 150 mg a day.
6-12 months: on 2.5 ml 3-4 times within 24 hours, no more than 200 mg a day.
1-3 years: on 5.0 ml 3 times within 24 hours, no more than 300 mg a day.
4-6 years: on 7.5 ml 3 times within 24 hours, no more than 450 mg a day.
7-9 years: on 10 ml 3 times within 24 hours, no more than 600 mg a day.
10-12 years: on 15 ml 3 times within 24 hours, no more than 900 mg a day.
Do not exceed the specified dose!
Fervescence after inoculations
One measured spoon on 2.5 ml to children aged till 1 year, after 1 year, if necessary, one more measured spoon on 2.5 ml in 6 hours.
Do not apply more than 5 ml within 24 hours!
Treatment duration:
– No more than 3 days as febrifugal
– No more than 5 days as anesthetic.

Side effects
Usually drug is well transferred.
Infrequently
– allergic reactions: urticaria, a skin itching, various skin
rashes
– feeling of discomfort in a stomach, an abdominal pain, nausea, dyspepsia
Seldom
– vomiting, a meteorism, diarrhea, a constipation
– a headache, dizziness, excitement, insomnia, drowsiness,
a depression, confusion of consciousness, a hallucination, sonitus
Very seldom
– heavy hypersensitivity reactions: edema of face, language and
a throat, an asthma, tachycardia, arterial hypotension (anaphylaxis,
a Quincke’s edema or heavy shock)
– exacerbation of bronchial asthma and a bronchospasm
– a round ulcer, a perforation of the ulcer or gastrointestinal bleeding,
a melena, vomiting blood (sometimes with a lethal outcome, especially at elderly
patients) a stomacace, gastritis, exacerbation of ulcer colitis and
Crohn’s disease
– an acute renal failure, papillonekroz (especially at
long reception), the urea associated with increase in serum
and hypostases
– hemopoiesis disturbances (anemia, a leukopenia, thrombocytopenia,
a pancytopenia, an agranulocytosis). The first symptoms are: fever,
a sore throat, superficial ulcers in oral cavities, grippopodobny
symptoms, the significant weakness, inexplicable bleeding and appearance
of bruises
– abnormal liver functions
– development of severe forms of skin reactions, such as bullous
reactions is possible, including a mnogoformny erythema, a toxic epidermal
necrolysis, Stephens-Johnson’s syndrome
Isolated cases
– at patients with the preexisting autoimmune disorders
(system lupus erythematosus, the mixed disease of connective
tissue) during treatment by an ibuprofen symptoms of aseptic
meningitis, such as stiff neck, headache,
nausea, vomiting, fever or disturbance of orientation
– a bullous dermatosis observed
– stomach ulcer or gastric bleeding
Due to the treatment of NPVS it was reported about development of hypostases, arterial hypertension and heart failure.
At emergence of side effects it is necessary to stop drug use.

Contraindications
– hypersensitivity to an ibuprofen, acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NPVP), and also to other components of drug
– the bronchial asthma, a small tortoiseshell, rhinitis provoked by intake of acetylsalicylic acid (salicylates) or other NPVP (nonsteroid anti-inflammatory drugs)
– a digestive tract canker (peptic ulcer of a stomach and duodenum, ulcer colitis)
– gastrointestinal bleeding
– blood diseases: hypocoagulation, a leukopenia, hemophilia, a hemorrhagic vasculitis
– a renal and/or liver failure
– decrease in hearing
– children’s age up to 3 months
– pregnancy and the period of a lactation

Medicinal interactions
can lead Simultaneous use of BEFRONA with anticoagulants to strengthening of their action.
BEFRON increases concentration of digoxin, Phenytoinum, a methotrexate, lithium in blood plasma at simultaneous use with these drugs. Use of BEFRONA together with diuretics and antihypertensive drugs reduces their efficiency.
Enhances side effects of mineralokortikosteroid and glucocorticosteroids.

Special instructions
It is necessary to estimate expected advantage and possible risk before giving to the child of BEFRON if the child aged from 3 up to 6 months.
During treatment the control of a picture of peripheral blood and a functional condition of a liver and kidneys is necessary.
Considering a possibility of appearance of disorders from digestive system, it is necessary to avoid a concomitant use of BEFRONA
with the substances or medicines having ulcerogenic effect (including acetylsalicylic acid, corticosteroids).

Overdose
Symptoms: abdominal pain, nausea, vomiting, headache, sonitus, metabolic acidosis, coma, acute renal failure, lowering of arterial pressure, bradycardia, tachycardia.
Treatment: gastric lavage (only within an hour after reception), activated carbon, alkaline drink, an artificial diuresis, symptomatic therapy.

The form of release and packing
of 100 ml of drug place in a glass dark bottle with the screwing-up cover with control of the first opening.
On a bottle paste the self-adhesive label.
1 bottle together with a measured spoon and the instruction for medical use in the state and Russian languages is placed in a cardboard pack.

To Store storage conditions at a temperature not above 25 °C, in the dry, protected from light place.
To store out of children’s reach!

2 years
not to apply a period of storage after a period of storage.

A period of storage after the first opening of a bottle
1 month

Prescription status
Without prescription

Republic of Kazakhstan JSC Nobel Almatinskaya Pharmatsevticheskaya Fabrika Producer,
Almaty, Shevchenko St. 162 E.

The owner of the registration certificate
of JSC Nobel Almatinskaya Pharmatsevticheskaya Fabrika
the Republic of Kazakhstan

to Develop

Additional information

Ingredient

Reviews

There are no reviews yet.

Be the first to review “Befron 100 mg / 100 ml 5 ml oral suspension”

Your email address will not be published.